MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEMROD 10MM *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX FEMROD 10MM *EA; BONENAIL GUIDEWIRE
Model Number 213710
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.Udi: (b)(4).The lot number is unknown at this time.
 
Event or Problem Description
It was reported by affiliate via complaint submission tool as follows: i was notified by the hospital this morning that they were having trouble inserting, and removing the (213710) 10mm rod in the btb guide frame 213702.They found this during/after the cleaning and sterilization process, not during the procedure.The team has been having ongoing issue with this set as most recently on (b)(4) the devices are not available for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary according to the information provided, it was reported that during/after the cleaning and sterilization process, there were troubles inserting and removing the 10mm rod in the btb guide frame.The complaint devices were not returned, despite the multiples attempts for product return, therefore unavailable for a physical evaluation.Since the complaint devices were not returned, we cannot determine a root cause for the reported failure.If the devices are received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10814500
Report Number1221934-2020-03399
Device Sequence Number19110914
Product Code FZX
UDI-Device Identifier10886705003044
UDI-Public10886705003044
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number213710
Device Catalogue Number213710
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/14/2020
Patient Sequence Number1